# SDR FDEA202503190457

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63124
- Aircraft time: 5,657 hours, 2,878 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T587615
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOOR PANEL 241QFF HAS DAMAGE REPAIRED MAIN CARGO COMPT. DAMAGED AREAS AT STA.930-984.95 LBL 77.50  PNL# 241QFF MPN:   145T5876-15 TOP SKIN AND EDGE OF FLOORBOARD. IN REF. TO 767 SRM 53-00-50-2R FIG. 201   SHEET 6 REPAIR#: 1.REVIEW JPF FOR WORK ACCOMPLISHED. THIS IS A MAJOR REPAIR.   FLOORBOARD PNL#: 241QFF WAS REMOVED.
